# SDR TSAA9833609

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 8732030103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT CONTROL MODULE ASSY INOP.  REPLACED CENTER EMERGENCY EXIT CONTROL MODULE, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
